ON AN ANISOTROPIC p-LAPLACE EQUATION WITH VARIABLE SINGULAR EXPONENT

Kaushik Bal, Prashanta Garain, Tuhina Mukherjee

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this article, we study the following anisotropic p-Laplacian equation with variable exponent given by (formula Presented) under the assumption is a bounded smooth domain in RN with p;N ≥ 2,λ > 0 and 0 < q ε C(Ω). For the purely singular case that is g ≡ 0, we proved existence and uniqueness of solution. We also demonstrate the existence of multiple solution to (P) provided f≡1 and g(u) = ur for r ε (p-1, p*-1).

Original languageEnglish
Pages (from-to)535-562
Number of pages28
JournalAdvances in Differential Equations
Volume26
Issue number11-12
DOIs
StatePublished - 1 Jan 2021

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'ON AN ANISOTROPIC p-LAPLACE EQUATION WITH VARIABLE SINGULAR EXPONENT'. Together they form a unique fingerprint.

Cite this